MathSciNet Relay Station
MathSciNet bibliographic data
MR2022379 (2004j:91175) 91B50 (52A07 90C29 90C47 91A13)
Chang, Shiow-Yu Maximal elements in noncompact spaces with application to equilibria. Proc. Amer. Math. Soc. 132 (2004), no. 2, 535–541 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement